MathSciNet Relay Station
MathSciNet bibliographic data
MR2491896 37D05 (37D20)
Fisher, T.; Rodriguez Hertz, M. Quasi-Anosov diffeomorphisms of 3-manifolds. Trans. Amer. Math. Soc. 361 (2009), no. 7, 3707–3720.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement